MAUDE Adverse Event Report: OGDEN MANUFACTURING PLANT OPTIFLUX F250NRe HF 12/CS 2.5SA EBEAM; Dialyzer, High Permeability With Or Without Sealed Dialysate System

OGDEN MANUFACTURING PLANT OPTIFLUX F250NRe HF 12/CS 2.5SA EBEAM; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number 0500325E
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
A user facility¿s medical instrument technician reported that a fme optiflux dialyzer experienced blood flowing back out of the dialyzer when the machine flow was turned on.When the flow was turned off, the dialyzer filled back up with blood.This occurred two hours after the initiation of a patient¿s hemodialysis (hd) treatment.The machine, a fme 2008t machine, did not alarm but was not expected to.The machine was removed from service following the incident and no issues were found.The machine was returned to service and has not had any issues since.A fme bloodline was in use.There was no obvious defect or damage seen on the dialyzer.The patient¿s blood was not returned following the incident and their estimated blood loss (ebl) was approximately 300ml.The patient was restarted on a new machine and treatment completed successfully with new supplies.There was no patient injury or medical intervention required due to the reported event.The complaint device is available to be returned to the manufacturer for evaluation.Multiple attempts have been made to contact the customer to obtain additional information related to the reported event.At this time, no additional information has been provided.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .

Brand Name
OPTIFLUX F250NRe HF 12/CS 2.5SA EBEAM
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
OGDEN MANUFACTURING PLANT
director, site quality
475 west 13th street
ogden UT 84404
Manufacturer (Section G)
OGDEN MANUFACTURING PLANT
director, site quality
475 west 13th street
ogden UT 84404
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50457954
Report Number0001713747-2026-00321
Device Sequence Number10241460
Product Code KDI
UDI-Device Identifier00840861100170
UDI-Public00840861100170
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K162488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0500325E
Device Lot Number26AU04004
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date08/26/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FME Bloodlines; FME Hemodialysis Machine
Patient SexMale
Patient Weight184 LB